# SDR QXEA2013050300879

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 664-668
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P CORRODED, BS 664.5-668.5.   FOUND TO BE OUT OF LIMITS,  IAW SRM 53-40-03-00-01, REV 12, , STRINGER REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01, REV 12.
